# SDR TWRA9968

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21439
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004083
- Condition: Inoperative
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 'A' CHECK, FOUND OVERWING LIGHT LEFT SIDE SECOND FROM TOP BULB OUT.  REPLACED LIGHT ASSEMBLY, OPS CHECK OK.  (M)
